Hey I have had the mirena for about 2 years I get my period for 2 and a half weeks then they go for 2 weeks then they come back for another 2 and a half weeks, usually my boobs get sore and I get period pain but this time my boobs aren't sore and I get period pain every now and then which is weird because usually when I get period pain it dosent leave anyway about 2 weeks ago my taste and smell buds have been very weird and I have been a little bit nauseous plus I have been incredibly moody is this all normal??
Yes this is absolutely normal. Its because after a while the Mirena will reduce the amount of Estrogen produced by your reproductive organs. I didnt have periods for 5 years with my last Mirena IUD
It will level out in a few months. (prob by now)
If you get symptoms associated with low Estrogen, talk to your doctor. You may need supplementing.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2010 • 1 answer
Posted 12 Feb 2012 • 1 answer
Posted 23 May 2012 • 2 answers
Posted 15 Sep 2014 • 1 answer
Posted 21 Apr 2015 • 1 answer